Survivor Story – Celexa-Tileptol Side effects “I blacked out behind the wheel..”

 

A Survivor Speaks Out

2003

This is Survivor Story number 26.
Total number of stories in current database is 77

8/18/2003

Celexa-Tileptol Side effects

 

Antidepressants

“I blacked out behind the wheel of my truck and went left of center, hitting another truck head on.”

I was on Celexa (20 mg I believe) and because I was diagnosed as being bi-polar I was also put on Trileptal. I had been on many many different anti-depressants and mood stabilizers over the course of several years. the typical drugs used for bi-polar gave me severe side effects, so she put me on an anti-depressant-mood stabilizer.

I was having adverse reactions every time the psychiatrist increased the dose of Trileptal. late last august I was seriously ill for 3 weeks-heat illness, dizziness(the dr in the er told me it was due to the Trileptal being a heat sensitive drug. she dropped the dose to the start-up dose then in October 2002 she increased it again. a week later I was on my way home from work when I passed out or blacked out behind the wheel of my truck and went left of center, hitting another truck head on.

Fortunately the other driver was not injured, I suffered a broken arm and severe contusions to my lower legs. the following week I continued to pass out at home as I was trying to wean myself off of these drugs. I went through 5 months rehab for my arm, which helped I’m sure getting off of the meds. it’s been less than a year, I deal with depression and suicidal thoughts all the time.

I will not get back on the SSRIs however. I quit seeing the shrink the week of my crash. I nearly got fired from a job I’ve held for 19 years due to the continual drug changes and side effects-mostly severe migraines, I was experiencing. heard you on coast to coast, keep up the good work.

Julie Hardbarger
02hugger@adelphia.net

107 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories.

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply